Donate Now
Post New Topic  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» Got Questions? Get Answers. » EXPERT ADVICE » Ask Scarleteen » A few questions!

 - UBBFriend: Email this page to someone!    
Author Topic: A few questions!
babybear
Activist
Member # 30364

Icon 5 posted      Profile for babybear     Send New Private Message       Edit/Delete Post   Reply With Quote 
I've got a few questions:

-If a woman is pregnant while on birth control, will she still have her withdrawal bleed?

-Is it normal to have sharp, stinging pains in the area where your ovaries pretty much are when taking the highest dosage [Ortho Lo, Dark blue pills] of hormonal birth control?

-Is there such thing as "too much" lube?

-And it is normal to miss a period within the first three months of starting BC, correct?

Thank you!

Posts: 250 | From: somewhere | Registered: Aug 2006  |  IP: Logged | Report this post to a Moderator
dailicious
Scarleteen Volunteer
Member # 22471

Icon 1 posted      Profile for dailicious     Send New Private Message       Edit/Delete Post   Reply With Quote 
-If a woman is pregnant while on birth control, will she still have her withdrawal bleed?

No, she will not have her withdrawl bleed. It is impossible to have a period OR an artificial-period like you get while on hormonal birth control if you are pregnant.

-Is it normal to have sharp, stinging pains in the area where your ovaries pretty much are when taking the highest dosage [Ortho Lo, Dark blue pills] of hormonal birth control?

Sharp stinging pains are not normal ANYTIME (though most women can never exactly pinpoint their ovaries, and often times gas pains can occur in a similar area and can be mistaken for other pains- still, unexplainable pains should ALWAYS be checked out by a doctor, asap.)

-Is there such thing as "too much" lube?

Not really, obviously if you're using tubes full you may have a problem with sliperiness and just too much lube, but that's not really an issue of the health or safety in using lubricant.

-And it is normal to miss a period within the first three months of starting BC, correct?

Yup, while your body is still adjusting to the hormones, it's usual to expect some wonkiness, including possibly missing a withdrawl bleed entirely. If it happens after about the first three months, however, it would be good to check with a gynecologist.

--------------------
Jean
aka dailicious
Scarleteen Volunteer
Love us? Want to keep us in your lives and hearts? Give what you can!

Posts: 3382 | From: Denver, Colorado | Registered: Mar 2005  |  IP: Logged | Report this post to a Moderator
babybear
Activist
Member # 30364

Icon 1 posted      Profile for babybear     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thank you very much. You were very clear and helpful!

About the pain, I am pretty sure you are right - they are gas pains. When I relieve myself I feel a bit better [sorry if that was TMI haha]. I will wait it out a few days to see if that is the true cause, if not, I will tell my mother and try to see a doctor. Thanks again. =]

Posts: 250 | From: somewhere | Registered: Aug 2006  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code™ is enabled.
UBB Code™ Images not permitted.
Instant Graemlins
   


Post New Topic  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen